# SDR RRXA000145

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED HOLES, FUSELAGE, CABIN-UPPER CARGO COMPT SEAT TRACK C-13 R3.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
